# SDR ASAA2023120646847

- Difficulty date: December 6, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 9,332 hours, 2,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702100
- Condition: Inoperative
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTS ASSOCIATED WITH POWER SUPPLY M1673 INOP. GROUNDED - YES. REMOVED AND REPLACED EMER PWR SPLY M1673 S/N 169591 IAW 737 MAX AMM 33-51-06. OPS CHECK GOOD IAW 737 MAX AMM 33-51-06.
